I've been prescribed adderall 30mg 2x's a day for about 2years now. Recently I started feeling an "auto pilot" feeling in the late afternoons. I talked to my doctor about it and got switched to concerta 54mg extended release... Granted I've only took it for 2 days, (today is my second day,) but I ABSOLUTELY HATE this medication!!! It makes me hate everything, I don't want to do anything, I feel drowsy and every so often I feel nauseated ... Should I keep taking it to see if it changes or call my doctor to get back on adderall? Would I have to wait till the script is done or could it get switched ASAP?
This question has also been asked and answered here: Concerta Vs Adderall: What's the difference between them?
Those are some strong words, but I would give it a little bit longer. Adderall and Concerta are different drugs so it could be a minor withdrawal from the Adderall that you're experiencing. But these things shouldn't last longer than a week so if they do then you are totally in the right to call your doctor.
As for a new script that usually falls on state law and your insurance company saying it's okay. You may have to return the Concerta to your doctor or even the pharmacy. I've had no issues with quick switches, except you may have to see your doctor again and talk for some time about your issues.
It's not uncommon to also get an Adderall booster, but that won't come close to your previous dosage.
I've said this so many times but keeping a log of your day and emotions and issues will really help your doctor understand the situation better. It just sounds like Concerta is not for you, it wasn't for me so you're definitely not alone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2009 • 3 answers
Posted 13 Jan 2013 • 6 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers
Posted 5 Dec 2014 • 1 answer
Posted 2 Dec 2015 • 5 answers